# SDR SIMA20210827001

- Difficulty date: August 27, 2021
- Submitted: August 29, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,831 hours, 33,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING LATERAL PANEL EMERGENCY LIGHT IS INOP.-C/A-RAR LH OVERWING LATERAL PANEL EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10. OPC GOOD.
